# SDR MWEA040018

- Difficulty date: February 19, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 76,488 hours, 63,743 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 0462
- Condition: False Indication
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LEFT LAVATORY SMOKE DETECTOR WENT OFF.  INSPECTED LAVATORY COMPARTMENT, LIGHTING SOCKETS, LAVATORY TIMER, WATER HEATER, TRASH COMPARTMENT AND CYCLED LAVATORY MOTOR.  REMOVED AND REPLACED SMOKE DETECTOR.
